MathSciNet Relay Station
MathSciNet bibliographic data
MR1654076 (2000m:30048) 30E20
Tolsa, Xavier Principal values for the Cauchy integral and rectifiability. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2111–2119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement